It would be very helpful to see photos, esdpecially before and after. Ideally an in person consult to determine the asymmetry and proper treatment plan. Please only consult an expert.
Dr. Quenby Erickson
Filler and dissolving product
If you had filler dissolved recently, the feelings you are having may be related to swelling that occurs from dissolving the product. You might want to give it some time for the swelling to subside. If you are concerned, see your injector.
Juvederm and Hyaluronidase for Removal
I suggest seeing an expert, you can refill the face after other fillers have been reversed. Best, Dr. Emer.
Bad results with facial fillers
Sorry to hear of the problems you are experiencing following injection of facial fillers. Without seeing your photos or in person evaluation, it is not possible to give you proper guidance. Please post a few photos.
Asymmetry and Facial Injections
Please post photos to evaluate the area. It sounds like you may need more fillers to correct this but first have the remainder of the product dissolved. Please consult an expert. Best, Dr. Green